Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A generalization of Dirichlet's series and of Laplace's integrals by means of a Stieltjes integral


Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 31 (1929), 694-743
MSC: Primary 30B50; Secondary 30E20, 44A10
MathSciNet review: 1501508
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30B50, 30E20, 44A10

Retrieve articles in all journals with MSC: 30B50, 30E20, 44A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501508-X
PII: S 0002-9947(1929)1501508-X
Article copyright: © Copyright 1929 American Mathematical Society